Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Neyman
Title: Proceedings of the Berkeley Symposium on Mathematical Statistics and Probability
Additional book information: Berkeley, University of California Press, 1947. 12+447 pp. $7.50.

Review Information:

Reviewer: M. Kac
Journal: Bull. Amer. Math. Soc. 56 (1950), 267-268
DOI: https://doi.org/10.1090/S0002-9904-1950-09381-1